Stability of Parametric Quasivariational Inequality of the Minty Type

Lalitha, C. S.; Bhatia, Guneet
February 2011
Journal of Optimization Theory & Applications;Feb2011, Vol. 148 Issue 2, p281
Academic Journal
In this paper, stability of a parametric quasivariational inequality of the Minty type is studied via various sufficient conditions characterizing upper and lower semicontinuity of the solution sets as well as the approximate solution sets. Sufficient conditions ensuring upper semicontinuity of the approximate solution sets of an optimization problem with quasivariational inequality constraints are also presented.


Related Articles

  • Countably categorical theories. Puzarenko, V. // Algebra & Logic;Jul2012, Vol. 51 Issue 3, p241 

    A series of countably categorical theories are constructed based on the Fraïsse method. In particular, an example of a decidable countably categorical theory in a finite signature is given for which no decidable model has an infinite computable set of order indiscernibles. Such a theory is...

  • Hölder Continuity of the Unique Solution to Quasiequilibrium Problems in Metric Spaces. Anh, L. Q.; Khanh, P. Q. // Journal of Optimization Theory & Applications;Apr2009, Vol. 141 Issue 1, p37 

    We extend and sharpen the result in Ait Mansour and Scrimali (J. Glob. Optim. 40:175–184, ) on the Hölder continuity of the solution sets of quasivariational inequalities in Hilbert spaces to the case of quasiequilibrium problems in metric spaces. Applications to some important...

  • Measurement-Based Quantum Computation and Undecidable Logic. Van den Nest, Maarten; Briegel, Hans J. // Foundations of Physics;May2008, Vol. 38 Issue 5, p448 

    We establish a connection between measurement-based quantum computation and the field of mathematical logic. We show that the computational power of an important class of quantum states called graph states, representing resources for measurement-based quantum computation, is reflected in the...

  • Feedrate optimization for ball-end milling of sculptured surfaces using fuzzy logic controller. G., Njiri J.; W., Ikua B.; N., Nyakoe G. // World Academy of Science, Engineering & Technology;Aug2011, Issue 56, p1599 

    Optimization of cutting parameters important in precision machining in regards to efficiency and surface integrity of the machined part. Usually productivity and precision in machining is limited by the forces emanating from the cutting process. Due to the inherent varying nature of the...

  • REALIZATION OF THE PARADIGM OF PRESCRIBED CONTROL OF A NONLINEAR OBJECT AS THE PROBLEM ON MAXIMIZATION OF ADEQUACY. Trunov, A. // Eastern-European Journal of Enterprise Technologies;2016, Vol. 4 Issue 4, p50 

    No abstract available.

  • Abelian groups of monotonic permutations. Zenkov, A. // Algebra & Logic;Sep2011, Vol. 50 Issue 4, p341 

    We study m-transitive representations of Abelian m-groups. Representations are found which mimic a variety $$ {\mathcal A} $$ of all Abelian m-groups and a variety $$ {\mathcal J} $$ of m-groups defined by an identity x = x.

  • On Quasihomogeneous Strings. Ismagilov, R. S.; Sarkisyan, P. S. // Mathematical Notes;Jul/Aug2005, Vol. 78 Issue 1/2, p289 

    Presents the mathematical study on quasihomogeneous strings. Theory of inverse problem; Statement of the problem and formulation of the result; Identification of the class of strings with piecewise constant density whose spectrum coincides with that of a homogeneous string.

  • NOTES ON EFFECTIVE DESCENT AND PROJECTIVITY IN QUASIVARIETIES OF UNIVERSAL ALGEBRAS. Roque, Ana Helena // Theory & Applications of Categories;2008, Vol. 21, p172 

    We present sufficient conditions under which effective descent morphisms in a quasivariety of universal algebras are the same as regular epimorphisms and examples for which they are the same as regular epimorphisms satisfying projectivity.

  • Characterizable classes of lattices. Omarov, Zh. // Algebra & Logic;Jul2012, Vol. 51 Issue 3, p232 

    We look at the concept of a characterizable class of systems. It is proved that there exist characterizable lattice varieties whose join in the lattice of all lattice varieties is not a characterizable variety. We point out two finitely characterizable lattice quasivarieties, which are not...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics